# SDR DALA2015092105796

- Difficulty date: September 20, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 36,871 hours, 4,847 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARDO DOOR, INTERNAL SIDE JUST BELOW BOTTOM OF THE LINER, 6" FROM BOTTOM OF THE DOOR AND 36" FORWARD OF AFT SIDE OF THE DOOR, THE SKIN IS GOUGED.  REMOVED THE DAMAGE AREA, PERFORMED HFEC INSPECTION, AND INSTALLED REPAIR DOUBLER AND FILLER IAW ER/A 539550-14.
